RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 12, Issue 6(78)  


Forty years of Soviet mathematics
3
The Moscow mathematical society
P. S. Aleksandrov, O. N. Golovin
9
Mathematical sessions and conferences in the USSR
A. F. Lapko, L. A. Lyusternik
47

Scientific notes and problems
The Banach mean on groups
G. M. Adel'son-Vel'skii, Yu. A. Shreider
131
On a generating function for Jacobi polynomials
N. Ya. Vilenkin
137
Reducible systems of difference equations and stability of their solutions
P. I. Koval'
143
A new proof of a theorem of V. A. Markov using a theorem of Sturm
F. Constantinescu
147
On motions in semi-reducible Riemann spaces
G. I. Kruchkovich
149
On the reduction of a linear differential equation with constant coefficients to a system of equations of first order
V. P. Mikhailov
157
On the mutual relation between the integral of Denjoy in the narrow and in the wide sense
I. P. Natanson, G. I. Natanson
161
On the uniqueness of the generalized solution of the Cauchy problem for a non-linear system of equations occurring in mechanics
O. A. Oleinik
169
On complete lattices represented by sets
I. V. Stelletskii
177
Geometric interpretation of the concept of ellipticity
B. V. Shabat
181
On classes of functions of the algebra of logic admitting a simple schematic realization
S. V. Yablonskii
189

Mathematical Events in the USSR
Vladimir Ivanovich Smirnov (photo)
Vladimir Ivanovich Smirnov (on the seventieth anniversary of his birth)
P. S. Aleksandrov, I. N. Vekua, M. V. Keldysh, M. A. Lavrent'ev
197
Meetings of the Town's Mathematical Seminar in Leningrad
207
The First Meeting of Mathematicians of Ukraine
B. V. Gnedenko
215
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019